# SDR SWIA200718207

- Difficulty date: May 7, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 6,420 hours, 4,159 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL230, RECEIVED A -L BLEED DUCT- WARNING MESSAGE.  RETURNED TO CVG.  REPLACED LOOP MT 139 IAW 36-21-01.  P/N: GG670-80107-1.
